• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
mando621

Medication made GERD worse

2 posts in this topic

Hi all,

 

Well, I thought I was making progress, my rheumatologist precribed medication to promote saliva and it was working pretty well. It is amazing to me how dry I actually am without realizing it.

 

Anyway, almost a week into treatment, I developed horrible heartburn and problems with my esophagus. I have hypomotility of the esophagus. I think the medicine is supposed to also promote more stomach acid as well as saliva, well it worked.

 

The doctor said to discontinue the medicine for saliva and he was going to investigate something from Europe that is some type of saliva stimulator that isn't medicine. ?

 

The medicine I'm taking is Evoxac. Haven't tried the other medicine that is similar but reading up on it sounds like it has more side effects.

 

Anyone else have similar reaction?

 

Thanks

Mando

Share this post


Link to post
Share on other sites

I have been on Evoxac for 6 months and it is a big help. I had sores in my mouth and they have cleared up. I have acid reflux and take the "purple pill". I have long had problems along that line. Sometimes it is better or worse. I also eat Tums and Pepto Bismal. I have not connected that to the Evoxac. But of course there could be a connection.

Betty

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0